# SDR MWE2008F00019

- Difficulty date: July 5, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N928ME
- Make and model: Boeing 717-200
- Aircraft serial: 55194
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Angle
- Part number: 7150922505
- Condition: Cracked
- Location: Thrust Reverser
- Part time: 27 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT THRUST REVERSER LOWER BUCKET Z-FRAME REPAIR IS CRACKED AT STA 26.666 IB SIDE.  FABRICATED AND INSTALLED ANGLE.  (K)
